# SDR DALA102903216

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 57,518 hours, 25,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND DOOR 1L EXTERNAL LOAD FAULT ON CIDS.  MX REPLACED DOOR 1L SLIDE AND FUNCTIONAL CHECK WAS NORMAL.  ACFT OK FOR SERVICE.
